Really bad. Is this normal?
I would say yes, it is normal. Since I got my IUD, my periods have changed a lot. They're longer and heavier than they were before the IUD but I am willing to deal with it since I'm happy with my birth control.
It seems like I bleed more days than I don't, so don't freak out, it's a very normal side effect. I do hope it gets better with time though, because it can get better with time. Good luck :)
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2013 • 1 answer
Mirena - Ok so I just got the merana 4 days ago because of very heavy bleeding . I have no kinds but
Posted 22 Jul 2014 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 31 Dec 2015 • 1 answer
It's been a month since I've had the mirena put in and I've been bleeding ever since ia that normal?
Posted 10 Jan 2016 • 1 answer